# SDR 99ZZZX472

- Difficulty date: December 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N907PG
- Make and model: Boeing 727-2B7
- Aircraft serial: 22164
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 740-870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON AFT FRAME OF FORWARD ADF LOOP ANTENNA DELTA KEEL BEAM AREA FS 740 - FS 840 (BL ZERO).
